MathSciNet Relay Station
MathSciNet bibliographic data
MR1758674 39A11 (37B25)
Kruse, Nicole; Nesemann, Tim Global asymptotic stability in some discrete dynamical systems. J. Math. Anal. Appl. 235 (1999), no. 1, 151–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement